# SDR 2005UALA00696

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 40,642 hours, 25,723 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Row 10 Bullnose
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE ILLUMINATION EMERGENCY LIGHT INOP AT ROW 10 BULLNOSE.  REPLACED BURNED OUT LAMP.
